# SDR DALA2019022101100

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 91,253 hours, 12,478 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FWD LATCH ON R1 SLIDE BUSTLE DAMAGED. REPLACED R1 SLIDE BUSTLE.
